# SDR CA080523005

- Difficulty date: May 16, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Snias AS350BA
- Aircraft time: 3,727 hours
- Engine: Tmeca ARRIEL1B
- System (JASC): 2311 · UHF Communications System
- Part: Transceiver
- Part number: TK760HG
- Condition: Inoperative
- Location: Uhf System
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) RADIO WOULD NOT TRANSMIT, REMOVED AND INSTALLED SERVICABLE RADIO.
